Pacific Journal of Mathematics

Some identities valid in special Jordan algebras but not valid in all Jordan algebras.

C. M. Glennie

Article information

Source
Pacific J. Math. Volume 16, Number 1 (1966), 47-59.

Dates
First available: 13 December 2004

Permanent link to this document
http://projecteuclid.org/euclid.pjm/1102995084

Zentralblatt MATH identifier
0134.26903

Mathematical Reviews number (MathSciNet)
MR0186708

Subjects
Primary: 17.40

Citation

Glennie, C. M. Some identities valid in special Jordan algebras but not valid in all Jordan algebras. Pacific Journal of Mathematics 16 (1966), no. 1, 47--59. http://projecteuclid.org/euclid.pjm/1102995084.


Export citation

References

  • [1] A. A. Albert and L. J. Paige, On a homomorphismproperty of certainJordan algebras, Trans. Amer. Math. Soc. 93 (1959), 20-29.
  • [2] P. M. Cohn, On homomorphic images of special Jordan algebras, Canadian J. of Math. 6 (1954), 253-264.
  • [3] N. Jacobson, Structureof alternativeand Jordan bi-modules, Osaka Math. J. 6 (1954), 1-71.
  • [4] I. G. MacDonald, Jordan algebras with three generators, Proc. London Math. Soc. series 3, 10 (1960), 395-408.